# SDR YENA20101022146

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 1900047
- Aircraft time: 11,824 hours, 6,912 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: ED35E1090400
- Part serial: 803
- Condition: Burned
- Location: E&E Bay
- Part time: 12,837 hours, 7,594 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1796 CUN-FLL - ARCHING ELECTRICAL ODOR STILL REOCCURRING AFT GALLEY CART AREA.  FOUND HEAVY BURNED SMELL IN AFT AVIONICS EQUIPMENT AND DETECTED BURNED ODOR AND EVIDENCE OF COMPONENT OVERHEATING ON QAR UNIT.  FOUND QAR WITH HEAVY BURNED SMELL.  REMOVED AND REPLACED QAR IAW 31-32-01-04.
